# SDR QXEA2008112001175

- Difficulty date: November 8, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 13,831 hours, 9,912 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 - LT AILERON TOP LEADING EDGE IS CHAFED IN SEVERAL PLACES.  BLENDED CHAFE IAW SRM 57-61-01-001-A01.  UT THICKNESS CHECKED BLENDED AREAS IAW NDTM 51-20-04 FOUND TO BE OUT OF LIMITS.  REMOVED LT AILERON TOP LEADING EDGE IAW SRM 51-42-06 PG 8 STEP 11 AND THE 4 HUCK BOLTS IAW SRM 51-42-21 PG 11 STEP 10.  MATCH DRILLED, COUNTERSUNK, AND ALODINED NEW FROM STOCK LEADING EDGE.  INSTALLED LEADING EDGE REF SRM 51-42-21, 51-21-11, 51-42-06 AND 51-72-22.
